May have damaged myself

Started by Anonymous, 6th November 2016 at 1:57 pm

  • #9612

    Have been taking 1 & half Senna for 2 years for bowels and suppository in morning and without thinking 10 days ago took 2 teaspoons of Normacol Plus (along with my usual prune juice) but forgot to drink enough water and man did I get cramps that night. The thing is I think I put my bowel into shock and since then have been to the hospital with fecal impaction of ascending colon (which moved overnight with Movicol) The thing is that I have noticed that my tummy and bowel are a lot less active as in lack of peristalsis which makes the gas. This may account for for the hospital visit and also the fact that my tailpipe is so tight which may mean the shock has put it into spasm. I also have noted that the MB suppository does not seem to be giving me the same push and I may have to start using two, which is another sign of decreased peristalsis. I would be grateful for any help as this is very worrying and I am not sure what the best course is.

    #12843

    T12 para

    i think  i  have  your  problem,     Hope you manage to  find your right balance of meds that help rather than hinder your quality of life.

    after course of antibiotics for  UTIs ..  i  find i suffer from chronic<span style=”font-family: proxima-nova, ‘Helvetica Neue’, Helvetica, Arial, sans-serif;”> </span><span style=”font-family: proxima-nova, ‘Helvetica Neue’, Helvetica, Arial, sans-serif;”>fecal impaction,</span>

    . i  always found took best part of  1-2wks to recovery to   my  normal  diet  and  daily bowel motion onthe loo . i having bowel  problems of late .    it  all  too   easy    to   mesh pills  ration  , esp  when i  seen  2 new locum dr  that  mess around with my  medications to dealing with my chronic  neuro pains .found

    i hope  you undamage your self ?

     

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.